MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter yel 24ga x.75i had foreign matter found lint on the tip of an indwelling needle.
 
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 383313 and lot number 1021363.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20169752
Report Number9610847-2024-00251
Device Sequence Number6792758
Product Code FOZ
UDI-Device Identifier00382903833139
UDI-Public(01)00382903833139(11)210225(17)250131(10)1021363
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Catalogue Number383313
Device Lot Number1021363
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown